Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 223 - 230

Searching for CAC-maps

Authors
Jarmo HIETARINTA
Corresponding Author
Jarmo HIETARINTA
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.16How to use a DOI?
Abstract
For two-dimensional lattice equations the standard definition of integrability is that it should be possible to extend the map consistently to three dimensions, i.e., that it is "consistent around a cube" (CAC). Recently Adler, Bobenko and Suris conducted a search based on this principle, together with the additional assumptions of symmetry and "the tetrahedron property". We present here results of a search for CAC latice equations assuming also the same symmetry properties, but not the tetrahedron property.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
223 - 230
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.16How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jarmo HIETARINTA
PY  - 2005
DA  - 2005/12
TI  - Searching for CAC-maps
JO  - Journal of Nonlinear Mathematical Physics
SP  - 223
EP  - 230
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.16
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.16
ID  - HIETARINTA2005
ER  -